Alert archive / Alabama / River Flood Warnings in 2008

River Flood Warning 29, NWS Mobile, AL

September 11, 2008Mobile County, Alabama

NWS Mobile, AL issued this river flood warning at Sep 11, 2008, 12:36 PM CDT for Mobile County, Alabama. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 11, 2008, 12:36 PM CDT (17:36 UTC)
Expired
Sep 11, 2008, 10:36 PM CDT
In force
10 hr
Issued by
NWS Mobile, AL
Flood severity
Minor

County Mobile County, AL

The radar

The Mobile radar (KMOB), 4 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Sara at Saraland (SARA1).

Action stage
3 ft
Minor stage
4 ft
Moderate stage
5 ft
Major stage
7.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02470805, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KMOB 111737
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
1237 PM CDT THU SEP 11 2008



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN ALABAMA... 

  BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY.

.TIDAL SURGE FROM HURRICANE IKE HAS CAUSED BAYOU SARA TO RISE. AS A RESULT...
A FLOOD WARNING IS NOW IN EFFECT.  

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

ALC097-121737-
/O.NEW.KMOB.FL.W.0029.080911T1736Z-080913T1200Z/
/SARA1.1.ER.080911T1736Z.080912T0000Z.080913T0600Z.NO/
1237 PM CDT THU SEP 11 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BAYOU SARA AT SARALAND
* FROM THIS AFTERNOON UNTIL SATURDAY MORNING
* AT NOON THURSDAY THE STAGE WAS...3.6 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 4.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 4.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY 
  SATURDAY MORNING.
* AT 4.0 FEET...FLOODING OF STREETS BEGINS AND BECOMES WIDESPREAD EAST OF THE 
  RAILROAD WHEN THE LEVEL REACHES 5 FEET.

$$
2 follow-up statements
000 
WGUS84 KMOB 120146
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
846 PM CDT THU SEP 11 2008
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY. 

.TIDAL SURGE FROM HURRICANE IKE HAS CAUSED BAYOU SARA TO RISE. AS A RESULT...
A FLOOD WARNING CONTINUE IN EFFECT.  


SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

ALC097-120753-
/O.EXT.KMOB.FL.W.0029.000000T0000Z-080912T0753Z/
/SARA1.1.ER.080911T1933Z.080911T2220Z.080912T0153Z.NO/
846 PM CDT THU SEP 11 2008

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR
  THE BAYOU SARA AT SARALAND
* UNTIL LATE TONIGHT 
* AT 6PM THURSDAY THE STAGE WAS 4.1 FEET 
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO FALL BELOW FLOOD STAGE,
  BUT WILL REMAIN HIGH FOR THE NEXT 12 TO 18 HOURS. 
* FLOOD STAGE IS 4.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING.
AT 4.0 FEET, FLOODING OF STREETS BEGINS AND BECOMES WIDESPREAD EAST OF THE 
RAILROAD. 

$$
000 
WGUS84 KMOB 120336
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1036 PM CDT THU SEP 11 2008
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY.

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

ALC097-120406-
/O.CAN.KMOB.FL.W.0029.000000T0000Z-080912T0753Z/
/SARA1.1.ER.080911T1933Z.080911T2220Z.080912T0015Z.NO/
1036 PM CDT THU SEP 11 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE BAYOU SARA AT SARALAND
* AT 8PM THURSDAY THE STAGE WAS 3.8 FEET AND WAS FALLING SLOWLY.
  IT WILL REMAIN HIGH FOR THE NEXT 12 TO 18 HOURS.
* FLOOD STAGE IS 4.0 FEET

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Sep 11, 7:30 AM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, Sep 11, 7:30 AM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
730 AM CDT THU SEP 11 2008

.UPDATE...UPDATED THE ZONES TO ADD A HIGH SURF WARNING TO THE
COASTAL ZONES. HAVE ALSO HAD SEVERAL REPORTS OF ROAD CLOSINGS DUE TO
HIGH TIDES. /11

.AVIATION UPDATE FOR 11/06Z...PATCHES OF MVFR...MAINLY OVER THE
SOUTHEAST SECTIONS THIS MORNING...WILL SPREAD WEST AS CLOUDINESS AND
SHOWERS SLOWLY INCREASE THROUGH THE DAY. OCCASIONAL MVFR OVERNIGHT
DUE TO SCATTERED SHRA/TSRA. STRONG EASTERLY WINDS MAY AFFECT FLIGHT
OPERATIONS AT SMALLER AIRPORTS THAT DO NOT HAVE A CROSS WIND
RUNWAY.  WILL NOT BE AS WINDY OVER THE NORTHERN COUNTIES./11

***************************PREVIOUS**********************

.SHORT TERM...(TODAY AND TONIGHT)HURRICANE IKE CONTINUES WEST
NORTHWESTERLY ACROSS THE CENTRAL GULF JUST SHY OF 400 MILES SOUTH OF
THE BEACHES. EASTERLY WILL BEGIN TO PICK UP LATER THIS
MORNING...ESPECIALLY OVER THE COASTAL ZONES. AM PLANNING ON ISSUING
A WIND ADVISORY FOR THE COASTAL ZONES WITH THE 4 AM PACKAGE...WINDS
WILL LIKELY MEET THE GUIDELINES BY MID TO LATE MORNING. 88D WINDS
SHOWING ABOUT 40 KNOTS AT 2K. HAVE CUT BACK ON THE POPS JUST A BIT
TODAY FROM YESTERDAYS...LOOKS LIKE A BIT OF DRIER AIR WILL SUPPRESS
POPS JUST A BIT TODAY. WENT ABOUT 10 PERCENT HIGHER THAN MAV MOS AND
A BIT CLOSER TO THE MET GUIDANCE. COASTAL FLOOD WARNINGS REMAIN IN
EFFECT FOR 3 TO 5 FEET TIDES OVER MOBILE COUNTY BEACHES AND 2 TO 4
FEET FROM BALDWIN WEST. /11

THIS AFTERNOONS WET MICROBURST RISK IS LOW.

&&

.LONG TERM...BY 12Z FRI MORNING HURRICANE IKE WILL BE SOUTH OF THE
CENTRAL LA COAST WEST OF THE MOUTH OF THE MS RIVER OR NEAR 25N AND
90W. AS A RESULT AFFECTS FROM IKE WILL CONTINUE TO BE FELT ALONG THE
AL AND NWFL COAST WITH WINDS GUSTS TO AROUND 30 MPH ALONG WITH
HIGHER THAN NORMAL TIDE LEVELS. THESE CONDITIONS SHOULD BEGIN TO
SLOWLY IMPROVE BY LATE MORNING AND CONTINUE THROUGH THE AFTERNOON
AND OVERNIGHT HOURS. EXPECT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ALSO WITH THE HIGHER COVERAGE OR LIKELY POPS GENERALLY
SOUTH OF A LINE STRETCHING FROM ANDALUSIA AL TO WIGGINS MS DURING
THE MORNING HOURS. DUE TO HIGH VALUES OF VERTICAL SHEAR...0-3 KM
HELICITIES 160 TO 200 M2/S2...MOSTLY WEST OF PNS STRETCHING INLAND
APPROXIMATELY 50 MILES AND MARGINAL SFC CAPES UP TO AROUND 800
J/KG...THE CHANCE FOR SOME ROTATING MINI SUPERCELLS WILL STILL EXIST
MOSTLY OVER THE COASTAL COUNTIES OF AL...MAINLY DURING MORNING AND
EARLY AFTERNOON HOURS. THE HIGHEST POPS FOR FRI WILL BE OVER THE
COASTAL COUNTIES OF THE CWFA STRETCHING INLAND OVER SOUTHERN
SECTIONS OF ADJOINING COUNTIES JUST TO THE NORTH. THIS PATTERN WILL
LIKELY BE MONITORED CLOSELY MOSTLY DURING THE MORNING HOURS. LATER
IN THE DAY PRECIP MOVES OFF TO THE WEST WITH SCATTERED POPS
CONTINUING MAINLY WEST OF THE LINE FROM PNS TO BUTLER AL WITH THE
THREAT OF MINI SUPERCELLS DIMINISHING OR SHIFTING WEST ALSO. BY LATE
SAT MORNING OR EARLY AFTERNOON RAIN CHANCES DIMINISH TO AROUND 20
PERCENT MAINLY OVER THE WESTERN HALF OF THE CWFA WITH LESS RAIN AND
SUNSHINE POSSIBLY BREAKING OUT TO THE EAST. SOUTHERLY WINDS WILL
ALSO BEGIN TO RELAX BY EARLY SAT AS IKE MOVES INLAND OVER TX AND
WEAKENS. FOR SUN THROUGH TUES MORE SUNSHINE THEN CLOUDS CAN BE
EXPECTED WITH ONLY A SLIGHT CHANCE FOR A POP UP AFTERNOON SHOWER
THUNDERSTORM EACH DAY. WITH TEMPS CLIMBING TO THE LOWER 90S EACH DAY
AND DEWPTS STILL IN THE LOWER TO MIDDLE 70S HEAT INDICES WILL STILL
CLIMB TO THE MIDDLE 90S EACH DAY. WILL USE THE CURRENT 00Z MAV/MEX
GUIDANCE FRO TEMPS THROUGH THE EXTENDED PERIODS. /32

&&

.MARINE...EASTERLY WINDS 20 TO 30 KNOTS WITH HIGHER GUSTS AND THE 2
OFFSHORE BUOYS REPORTING 21 FOOT SEAS WILL PERSIST THROUGH THE DAY
AS IKE PASSES WELL TO THE SOUTH. WINDS WILL INCREASE A BIT MORE AND
THEY WILL GET CLOSE TO TROPICAL STORM WARNING GUIDELINES IN THE 20
TO 60 NAUTICAL MILE LEGS. SMALL CRAFT ADVISORIES CONTINUE AND MAY
HAVE TO ISSUE A TROPICAL STORM WARNING FOR THE 20 TO 60 LEGS LATER
THIS MORNING. RAIN SQUALLS ARE MOVING RAPIDLY WEST ACROSS THE
SOUTHERN SECTIONS AND THEY WILL SLOWLY MOVE NORTH DURING THE DAY. AM
NOT EXPECTING WINDS TO DROP BELOW 20 KNOTS UNTIL LATE FRIDAY NIGHT
WITH SEAS SUBSIDING SLOWLY...GETTING BELOW 10 FEET BY SATURDAY
AFTERNOON OVER THE FAR OFFSHORE WATERS. /11

&&

.FIRE WEATHER...HIGHER THAN NORMAL DISPERSION INDICES CAN BE
EXPECTED THROUGH EARLY SAT WITH AFTERNOON RELATIVE HUMIDITIES
REMAINING WELL ABOVE CRITICAL THRESHOLDS THROUGH THE FORECAST PD.
OTHERWISE...NO CONCERNS. /32

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      87  75  86  77 /  40  50  60  30
PENSACOLA   88  77  85  76 /  50  50  60  30
DESTIN      87  78  87  78 /  50  50  60  20
EVERGREEN   89  72  89  72 /  40  40  50  20
WAYNESBORO  89  73  85  75 /  40  40  50  30
CAMDEN      90  73  90  72 /  40  40  40  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...COASTAL FLOOD WARNING UNTIL 1 PM FRIDAY FOR THE FOLLOWING
ZONES:      LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND UPPER
     MOBILE.

     WIND ADVISORY FROM 10 AM THURSDAY TO 4 PM FRIDAY FOR THE
     FOLLOWING ZONES: LOWER BALDWIN...AND LOWER MOBILE.

FL...COASTAL FLOOD WARNING UNTIL 1 PM FRIDAY FOR THE FOLLOWING
ZONES:      COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL
SANTA      ROSA.

     WIND ADVISORY FROM 10 AM THURSDAY TO 4 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND
     COASTAL SANTA ROSA.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 5 PM FRIDAY FOR THE FOLLOWING ZONES:
     AND MOBILE BAY.

     SMALL CRAFT ADVISORY UNTIL 10 AM SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...AND COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING
     ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM.

&&
Hazardous weather outlook, Sep 11, 10:45 AM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1045 AM CDT THU SEP 11 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-121600-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1045 AM CDT THU SEP 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN
FLORIDA PANHANDLE...AND THE GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

STRONG EASTERLY WINDS OVER THE GULF WATERS WILL CONTINUE THROUGH
TONIGHT AS HURRICANE IKE MOVES WEST NORTHWEST OUT OF THE CENTRAL
GULF TOWARD THE TEXAS COAST. SIGNIFICANT WAVE HEIGHTS 15 TO 20 FEET
NEAR SHORE AND 23 TO 28 FEET OR MORE WELL OFFSHORE WILL CONTINUE
OVERNIGHT. A TROPICAL STORM WARNING IS IN EFFECT FOR THE ALABAMA
COASTAL WATERS FROM 20 TO 60 NAUTICAL MILES OFFSHORE.
ELSEWHERE...SMALL CRAFT SHOULD REMAIN IN PORT DUE TO THE DANGEROUS
MARINE CONDITIONS.

A WIND ADVISORY IS IN EFFECT TODAY FOR THE COASTAL ZONES FROM MOBILE
COUNTY TO OKALOOSA COUNTY FOR SUSTAINED WINDS OF 20 TO 30 MPH WITH
HIGHER GUSTS.

COASTAL FLOODING HAS BEEN REPORTED FROM SEVERAL LOCATIONS FROM
DAUPHIN ISLAND TO DESTIN FLORIDA. FOR MORE SPECIFIC INFORMATION ON
THIS COASTAL FLOODING EVENT...REFER TO THE COASTAL FLOOD WARNING AND
STATEMENT PRODUCTS ISSUED BY THE NATIONAL WEATHER SERVICE IN MOBILE
ALABAMA.

THE RISK OF DEADLY RIP CURRENTS IS HIGH ON AREA BEACHES TODAY. STAY
TUNED FOR THE LATEST UPDATES...FORECASTS AND ADVISORIES BY THE
NATIONAL HURRICANE CENTER ON HURRICANE IKE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ALTHOUGH HURRICANE IKE MOVES FURTHER WEST NORTHWEST AND AWAY FROM
THE LOCAL AREA...CONDITIONS WILL BE SLOW TO IMPROVE FRIDAY. WIND
ADVISORIES ARE STILL EXPECTED TO BE IN EFFECT FRIDAY MORNING FOR THE
COASTAL ZONES. THE COASTAL FLOODING THREAT LOOKS TO CONTINUE THROUGH
THE FIRST HALF OF THE DAY SATURDAY AS HIGHEST TIDAL LEVELS WILL
INCREASE AGAIN AROUND THE TIME OF HIGH TIDE ON FRIDAY AND SATURDAY
MORNING. THIS WILL LIKELY SEND WATER BACK ACROSS FLOOD PRONE COASTAL
ROADWAYS ALONG AREA BEACHES AGAIN...AS WELL AS ACROSS THE WEST END
OF DAUPHIN ISLAND. CONDITIONS OVER THE COASTAL WATERS DO NOT LOOK TO
IMPROVE A GREAT DEAL UNTIL LATER IN THE WEEKEND.

THERE WILL BE A HIGH RISK OF DANGEROUS RIP CURRENTS ON AREA BEACHES
AGAIN FRIDAY AND POSSIBLY ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT EXPECTED AT THIS TIME...HOWEVER REPORTS OF COASTAL FLOODING WILL
BE APPRECIATED.

In the hours before

Special weather statement, Sep 11, 10:34 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1034 AM CDT THU SEP 11 2008

ALZ063-064-111630-
LOWER BALDWIN-LOWER MOBILE-
INCLUDING THE CITIES OF...DAUPHIN ISLAND...
1034 AM CDT THU SEP 11 2008

...A LINE OF STRONG THUNDERSTORMS ASSOCIATED WITH THE EXTREME OUTER
RAIN BANDS OF HURRICANE IKE WILL AFFECT BALDWIN AND MOBILE COUNTIES...

AT 1031 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 2 MILES SOUTHWEST OF ROMAR BEACH TO
8 MILES SOUTHEAST OF FORT MORGAN...MOVING NORTHWEST AT 56 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
FORT MORGAN...FOLEY...SAND ISLAND...DAUPHIN ISLAND...TURKEY BRANCH...
MARLOW...CLAY CITY...SILVERHILL AND MON LOUIS THROUGH 1130 AM CDT.

THE PRIMARY THREATS FROM THESE STORMS WILL BE WIND GUSTS OF 45 TO 50 MPH.
WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN
A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.
Special weather statement, Sep 11, 11:39 AM CDT, 57 minutes before
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1139 AM CDT THU SEP 11 2008

ALZ061-063-MSZ078-079-111800-
UPPER MOBILE-GEORGE-STONE-LOWER MOBILE-
INCLUDING THE CITIES OF...LUCEDALE AND WIGGINS...
1139 AM CDT THU SEP 11 2008

...A LINE OF STRONG THUNDERSTORMS ASSOCIATED WITH THE EXTREME OUTER
RAIN BANDS OF HURRICANE IKE WILL AFFECT BALDWIN AND MOBILE COUNTIES...

AT 1136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 3 MILES SOUTHWEST OF BIG CREEK LAKE
DAM TO 24 MILES SOUTH OF BEATRICE...MOVING WEST AT 45 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
MOFFET...MOVELLA...SHIPMAN...AGRICOLA...BASIN AND EVANSTON THROUGH
100 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS WILL BE WIND GUSTS OF 45 TO 50 MPH.
WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL
THESE STORMS HAVE PASSED.

AS THESE STORMS MOVED ASHORE WIND GUSTS IN THE 55 TO 60 MPH RANGE WERE
REPORTED ALONG THE BEACHES BETWEEN DAUPHIN ISLAND AND GULF SHORES. SLIGHTLY
LOWER WIND GUSTS RANGING FROM 30 TO 35 MPH HAVE OCCURRED IN ASSOCIATION
WITH THESE STORMS FARTHER INLAND...BUT SOME GUSTS UP TO AROUND 50 MPH WILL
STILL BE POSSIBLE.

THESE STORMS COULD PRODUCE BRIEF RAINFALL AMOUNTS OF 1 TO 2 INCHES IN
A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.
Local storm report, Sep 11, 11:57 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1157 AM CDT THU SEP 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND GST     2 E DAUPHIN ISLAND      30.25N 88.07W
09/11/2008  M64 MPH          GMZ650             AL   C-MAN STATION

            THUNDERSTORM WIND GUST ASSOCIATED WITH AN EXTREME OUTER
            RAIN BAND OF HURRICANE IKE.

&&

CACERES

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 4:01 AM CDTWind AdvisoryMOB45 hr
Sep 11, 7:23 AM CDTHigh Surf WarningMOB36 hr
Sep 11, 7:42 AM CDTSpecial Marine WarningMOB93 min
Sep 11, 9:08 AM CDTSpecial Marine WarningMOB82 min
Sep 11, 10:24 AM CDTSpecial Marine WarningMOB81 min
Sep 11, 11:02 AM CDTSpecial Marine WarningMOB58 min

Nearby

River Flood Warnings in Alabama, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.